# SDR AALA202506105349

- Difficulty date: June 9, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N321RL
- Make and model: Boeing 737-8
- Aircraft serial: 44452
- Aircraft time: 15,559 hours, 5,769 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD SERVICE DOOR EMERGENCY EXIT LIGHT DOES NOT ILLUMINATE. RELAMPED FORWARD RIGHT SERVICE DOOR GALLEY MOUNTED EMERGENCY EXIT LIGHT. PER AMM 33-51-01.
